ID 106352
Author
Katayama, Shin-ichi Department of Mathematical Sciences, Faculty of Integrated Arts and Sciences The University of Tokushima Tokushima University Educator and Researcher Directory KAKEN Search Researchers
Content Type
Departmental Bulletin Paper
Description
In 1970, Olga Taussky has given a proof of the parameterization of primitive Pythagorean triples as a special case of Hilbert's Theorem 90 in [6]. Later this proof has been rediscovered by Noam Elkies in [1] and Takashi Ono in [5], independently. Here we shall notice the existence of a family of diophantine equations whose rational solutions can be parameterized by using Hilbert's Theorem 90.
Journal Title
Journal of mathematics, the University of Tokushima
ISSN
13467387
NCID
AA11595324
Volume
48
Start Page
1
End Page
6
Sort Key
1
Published Date
2014
Remark
冊子のページ付けは、P.35-40となっている。
EDB ID
FullText File
language
eng
TextVersion
Publisher
departments
Science and Technology